政大學術集成


Please use this identifier to cite or link to this item: https://ah.nccu.edu.tw/handle/140.119/124410


Title: Coalescence on critical and subcritical multitype branching processes
Authors: 洪芷漪
Hong, Jyy-I
Contributors: 應用數學系
Keywords: Branching process;coalescence;critical;subcritical;multitype;line of descent
Date: 2016-09
Issue Date: 2019-07-24 14:19:35 (UTC+8)
Relation: Journal of Applied Probability, Vol.53, No.3, pp.802–817
Data Type: article
DOI link: https://doi.org/10.1017/jpr.2016.41
Appears in Collections:[Department of Mathematical Sciences] Periodical Articles

Files in This Item:

File SizeFormat
6.pdf181KbAdobe PDF50View/Open


All items in 學術集成 are protected by copyright, with all rights reserved.


社群 sharing